# SDR IPXA2017060517903

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 34,662 hours, 5,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE LOWER MID SKIN OTBD OF THE INBD CANOE FAIRING.  REPAIRED IAW SRM 57-53-01-2R-1, & 51-70-10-2R-4.
